# SDR CA011116005

- Difficulty date: October 23, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Aircraft time: 33,039 hours
- Engine: Pwa R985AN14B
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 659450105
- Condition: Exploded
- Location: Eng Triple Gauge
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE TRIPLE GAUGE EXPLODED: - CASE SPLIT (TOTAL CIRCUMFERENCE). - 1 LARGE PORTION OF CASE BROKEN OFF. - FRONT GLASS FACE PLATE SHATTERED OUTWARD SLIGHTLY INJURING PASSENGER IN CO-PILOT SEAT.
